Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 514–519 (Mi zvmmf4409)  

This article is cited in 1 scientific paper (total in 1 paper)

Path estimation in weighted Monte Carlo methods

O. B. Kamaeva


Full text: PDF file (583 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 116–120

Bibliographic databases:

UDC: 519.6:519.245
MSC: Primary 65R20; Secondary 65C05, 82B31, 82C70, 45K05
Received: 07.05.1982
Revised: 11.03.1983

Citation: O. B. Kamaeva, “Path estimation in weighted Monte Carlo methods”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 514–519; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 116–120

Citation in format AMSBIB
\Bibitem{Kam84}
\by O.~B.~Kamaeva
\paper Path estimation in weighted Monte Carlo methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 514--519
\mathnet{http://mi.mathnet.ru/zvmmf4409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744030}
\zmath{https://zbmath.org/?q=an:0589.65091}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 116--120
\crossref{https://doi.org/10.1016/0041-5553(84)90096-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4409
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Mikhailov, “Probability models, integral equations, and weighted Monte Carlo methods”, Comput. Math. Math. Phys., 44:1 (2004), 27–33  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022